# SDR ASAA2013051194771

- Difficulty date: May 11, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 24,156 hours, 7,206 cycles
- System (JASC): 2300 · Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Satcom
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON CDU MENU SCREEN.  ACFT GROUNDED. CYCLED SAT/COM CIRCUIT BREAKER, GROUND FUNCTIONAL CHECKS GOOD IAW AMM 23-15-00, NO HISTORY LAST 30 DAYS.
